Translator Disclaimer
April 2015 Exponential moments of affine processes
Martin Keller-Ressel, Eberhard Mayerhofer
Ann. Appl. Probab. 25(2): 714-752 (April 2015). DOI: 10.1214/14-AAP1009


We investigate the maximal domain of the moment generating function of affine processes in the sense of Duffie, Filipović and Schachermayer [Ann. Appl. Probab. 13 (2003) 984–1053], and we show the validity of the affine transform formula that connects exponential moments with the solution of a generalized Riccati differential equation. Our result extends and unifies those preceding it (e.g., Glasserman and Kim [Math. Finance 20 (2010) 1–33], Filipović and Mayerhofer [Radon Ser. Comput. Appl. Math. 8 (2009) 1–40] and Kallsen and Muhle-Karbe [Stochastic Process Appl. 120 (2010) 163–181]) in that it allows processes with very general jump behavior, applies to any convex state space and provides both sufficient and necessary conditions for finiteness of exponential moments.


Download Citation

Martin Keller-Ressel. Eberhard Mayerhofer. "Exponential moments of affine processes." Ann. Appl. Probab. 25 (2) 714 - 752, April 2015.


Published: April 2015
First available in Project Euclid: 19 February 2015

zbMATH: 1332.60115
MathSciNet: MR3313754
Digital Object Identifier: 10.1214/14-AAP1009

Primary: 60J25
Secondary: 91B28

Rights: Copyright © 2015 Institute of Mathematical Statistics


Vol.25 • No. 2 • April 2015
Back to Top